# SDR ASAA2014092209197

- Difficulty date: September 22, 2014
- Submitted: September 24, 2014
- Operation: Air carrier
- Aircraft: N531AS
- Make and model: Boeing 737890
- Aircraft serial: 35199
- Aircraft time: 17,183 hours, 5,228 cycles
- System (JASC): 2220 · Speed-Attitude Correction System
- Part: Warning Light
- Condition: False Activation
- Location: Yaw Damper
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING PREFLIGHT, AFTER YAW DAMPER ENGAGED DURING CHECKLIST OPERATION NOTICED YAW DAMPER OFF LIGHT ILLUMINATED.  YAW DAMPER CIRCUIT BREAKER TRIPPED.  ACFT GROUNDED.  RESET YAW DAMPER ACFT CIRCUIT BREAKER IAW MM 20-60-01, YAW DAMPER OPS & SYSTEM TESTS CHECKED NORMAL IAW MM 22-23-00.  NO HISTORY LAST 90 DAYS.
